View
Publication Type
Journal Article
UWI Author(s)
Author, Analytic
Rodkina, Alexandra E.; Lynch, O'Neil
Author Affiliation, Ana.
Department of Mathematics and Computer Science
Article Title
Exponential stability of modified stochastic approximation procedure
Medium Designator
n/a
Connective Phrase
n/a
Journal Title
Applied Mathematics E-notes
Translated Title
n/a
Reprint Status
Refereed
Date of Publication
2002
Volume ID
2
Issue ID
n/a
Page(s)
102-09
Language
n/a
Connective Phrase
n/a
Location/URL
http:; www.math.nthu.edu.tw/~amen/
ISSN
n/a
Notes
n/a
Abstract
The modified stochastic approximation procedure xi+1 = xi + ig(xi + xi+1), x0 = V (1) is considered. Here {j} is the sequence of positive numbers, {xn} is a sequence of martingale-differences, function g is twice differentiable, ug (u) 0 for u 0, V is the initial value. Results on the almost-sure boundedness and the exponential stability of procedure (1) are obtained. The theorem of the convergence of nonnegative semimartingale has been applied.....
read more